Vol 22 No 6 (2017)

Vol 22 No 6 (2017)

Nonlinear Analysis: Modelling and Control
Published 2017-10-27

Articles

Arslan Hojat Ansari | Wasfi Shatanawi
C-class functions on fixed and common fixed point results for cyclic mappings of Omega-distance
Abstract views 172 | Article downloads (PDF) 108
739-752
PDF
Annamalai Anguraj | Subramaniam Kanjanadevi | Juan Jose Nieto
Mild solutions of Riemann–Liouville fractional differential equations with fractional impulses
Abstract views 236 | Article downloads (PDF) 155
753-764
PDF
Taoli Wang | Guotao Wang | Xiao Jun Yang
On a Hadamard-type fractional turbulent flow model with deviating arguments in a porous medium
Abstract views 227 | Article downloads (PDF) 120
765-784
PDF
Sergey Smirnov
On the areas under the oscillatory curves
Abstract views 165 | Article downloads (PDF) 56
785-792
PDF
Svetlana Danilenko | Jurgita Markevičiūtė | Jonas Šiaulys
Randomly stopped sums with exponential-type distributions
Abstract views 209 | Article downloads (PDF) 73
793-807
PDF
Fairouz Tchier | Calogero Vetro
Some notes on a second-order random boundary value problem
Abstract views 168 | Article downloads (PDF) 84
808-820
PDF
Neda Khodabakhshi | S. Mansour Vaezpour
Eigenvalue problem for nonlinear elastic beam equation of fractional order
Abstract views 178 | Article downloads (PDF) 70
821-840
PDF
Hadjer Hechaichi | Mircea Sofonea
Analysis and control of a nonlinear boundary value problem
Abstract views 179 | Article downloads (PDF) 86
841-860
PDF
Dumitru Baleanu | Mustafa Inc | Abdullahi Yusuf | Aliyu Isa Aliyu
Lie symmetry analysis, exact solutions and conservation laws for the time fractional modified Zakharov–Kuznetsov equation
Abstract views 396 | Article downloads (PDF) 167
861-876
PDF